Alert archive / Alabama / Tornado Warnings in 2021

Tornado Warning 52, NWS Birmingham, AL

March 25, 2021Sumter County, Alabama

NWS Birmingham, AL issued this tornado warning at Mar 25, 2021, 3:11 PM CDT for Sumter County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2021, 3:11 PM CDT (20:11 UTC)
Expired
Mar 25, 2021, 3:48 PM CDT
In force
37 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Sumter County, AL

The radar

The Columbus AFB radar (KGWX), 126 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 25, 11:26 AM CDTTornado Watch PDSSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2021-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2021-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 613 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-239 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
613 m²/s²
0-3 km storm-relative helicity
713 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted.

165 
WFUS54 KBMX 252011
TORBMX
ALC119-252100-
/O.NEW.KBMX.TO.W.0052.210325T2011Z-210325T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
311 PM CDT Thu Mar 25 2021

The National Weather Service in Birmingham has issued a

* Tornado Warning for...
  Northwestern Sumter County in west central Alabama...

* Until 400 PM CDT.
    
* At 311 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Tamola, or 8 miles north of Lauderdale, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Livingston, Gainesville, Epes, Emelle, Boyd, Payneville and
  Sumterville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3279 8837 3288 8818 3286 8816 3285 8816
      3284 8818 3283 8818 3283 8814 3280 8810
      3280 8807 3279 8806 3277 8808 3278 8810
      3277 8811 3272 8808 3269 8812 3268 8809
      3269 8804 3267 8806 3256 8839
TIME...MOT...LOC 2011Z 244DEG 38KT 3264 8847 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
3 follow-up statements
002 
WWUS54 KBMX 252022
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
322 PM CDT Thu Mar 25 2021

ALC119-252100-
/O.CON.KBMX.TO.W.0052.000000T0000Z-210325T2100Z/
Sumter AL-
322 PM CDT Thu Mar 25 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN SUMTER COUNTY...
    
At 322 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Emelle, or 11 miles northwest of Livingston, moving
northeast at 50 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gainesville, Epes, Emelle and Sumterville. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3279 8837 3288 8818 3286 8816 3285 8816
      3284 8818 3283 8818 3283 8814 3280 8810
      3280 8807 3279 8806 3277 8808 3278 8810
      3277 8811 3272 8808 3269 8812 3268 8809
      3269 8804 3267 8806 3262 8838
TIME...MOT...LOC 2022Z 233DEG 42KT 3269 8836 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
911 
WWUS54 KBMX 252038
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
338 PM CDT Thu Mar 25 2021

ALC119-252100-
/O.CON.KBMX.TO.W.0052.000000T0000Z-210325T2100Z/
Sumter AL-
338 PM CDT Thu Mar 25 2021

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR NORTH
CENTRAL SUMTER COUNTY...
    
At 338 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Gainesville, or 12 miles north of Livingston, moving
northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Gainesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3281 8826 3288 8818 3286 8816 3285 8816
      3284 8818 3283 8818 3283 8814 3280 8810
      3280 8807 3279 8806 3277 8808 3278 8810
      3277 8811 3275 8810 3274 8812 3272 8823
TIME...MOT...LOC 2038Z 241DEG 39KT 3278 8818 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

32/Davis
215 
WWUS54 KBMX 252048
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
348 PM CDT Thu Mar 25 2021

ALC119-252058-
/O.CAN.KBMX.TO.W.0052.000000T0000Z-210325T2100Z/
Sumter AL-
348 PM CDT Thu Mar 25 2021

...THE TORNADO WARNING FOR NORTH CENTRAL SUMTER COUNTY IS
CANCELLED...
        
The storm which prompted the warning in NORTHERN Sumter County has 
moved out of the area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for west central
Alabama.

Remember, a Tornado Warning still REMAINS IN EFFECT for SOUTHERN 
Sumter County.

LAT...LON 3281 8826 3288 8818 3286 8816 3285 8816
      3284 8818 3283 8818 3283 8814 3280 8810
      3280 8807 3279 8806 3277 8808 3278 8810
      3277 8811 3275 8810 3274 8812 3272 8823
TIME...MOT...LOC 2046Z 244DEG 38KT 3283 8806 

$$

32/Davis

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 12:39 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Mar 25, 12:39 PM CDT, 2 hours 32 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1239 PM CDT Thu Mar 25 2021

.UPDATE...
For 18Z Aviation.

&&

.SHORT TERM...
/Updated at 450 AM CDT Thu Mar 25 2021/
Today through Friday.

So far this AM we have had widespread showers with embedded
thunderstorms as it spread NE across C AL. The activity has been
elevated and while we are watching for any rogue storms, severe
activity during the early morning hours should be marginal at
best until the warm front makes its way northward later today. We
have increased the severe threat in the NW half of C AL for this
afternoon and evening. This probably doesn't come as much of a
surprise as this system is ramping up to be significant there with
strong tornadoes a possibility. The SE half of C AL is a
different story. While we have a marginal threat this AM for
portions of C AL, for the rest of the afternoon and evening,
parameters are much lower in the SE counties with convection not
as likely there until later this evening. After the current
convection currently on the radar pushes N, we should have a
somewhat lull in activity in the SE.

In contrast, by around 11am, our warm front should be to the N of
the area. Models suggest some cellular activity will likely pop
up in the NW first. MUCAPE will not be lacking, but will be
highest in the west for this afternoon. 0-6km bulk shear will be
in ample supply across C AL. However, 0-1km shear will be
decidedly higher in the NW. Although amounts vary, guidance is in
agreement decreasing this low level shear significantly after 6z
as the bulk of the instability skirts to the NE. This will be not
only with the front moving across, but our negatively tilted upper
shortwave that is expected to be over the Arklatex ~18z today
expected to race off toward IL/IN by midnight tonight. With the
bulk of the activity in the SE counties expected for later this
evening, this greatly decreases the chance for severe weather for
them S of the I85 corridor. This is the reason for the sharp risk
gradient in our severe graphics. Timing is pretty similar to what
we had yesterday except possibly starting in the NW at 11am
instead of noon. The front is expected to make progress after
midnight with the risk for TS in the SE counties much lower for
the day on Friday with lower dew points moving in behind the
front.

08

.LONG TERM...
/Updated at 450 AM CDT Thu Mar 25 2021/
Friday night through Wednesday.

Rain chances should be minimal for Friday evening but increase
after midnight into the pre-dawn hours on Saturday with some
thunderstorms possible in the NW with shortwave activity. Rain
chances increase once again for Saturday into Sunday with the
approach of another frontal system number 2. However, the upper
dynamics still need to be worked out. The upper setup does not
show a negatively tilted system like front 1. However, we will
have warm and moist air waiting for this springtime front. While
some strong storms cannot be ruled out, will hold off adding
severe just yet with the weekend system. Extended guidance
diverges on timing and strength of the upper low/shortwave behind
the front for Mon/Tue time frame, so only going with low pops for
now. A third front approaches by end of the extended by Wednesday
with elevated shower and thunderstorm chances returning.

08

&&

.AVIATION...
18Z TAF Discussion.

Less than ideal flying conditions continue across Central
Alabama. Severe convective weather continues to impact the area
along with the challenge of wind shear, gusty surface winds, and
turbulence. Mainly southerly sfc winds at 10-15 kts with higher
gusts are expected through the afternoon. TAFs are mainly MVFR
for much of the afternoon along with the expectation of TSRA
across northern terminals. MGM/TOI are staying on the better side
of conditions, however. A convective line of strong to severe
thunderstorms will eventually sweep across the area later this
afternoon and evening. This will impact most terminals and also
cause a wind shift after FROPA. Any IFR conditions should be
associated with convection through the TAF period. Will monitor
closely for any needed amendments.

40/Sizemore

&&

.FIRE WEATHER...

A moist air mass with high relative humidity values will develop
today and continue through the weekend with multiple episodes of
showers and thunderstorms. A warm front will lift northward
today and produce numerous showers and a few thunderstorms.
Southerly winds will increase to 10 to 15 mph with higher gusts
today as a strong storm system approaches from the west. There is
risk of severe thunderstorms with tornadoes this afternoon and
evening. Rain chances are lower on Friday, but more showers and
thunderstorms are expected for over the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     52  75  54  79  61 /  90  10  40  70  80
Anniston    57  78  59  82  63 /  90  10  40  60  60
Birmingham  55  76  60  81  64 /  90  10  50  70  80
Tuscaloosa  54  78  62  82  64 /  80  10  40  60  80
Calera      57  76  62  82  64 /  90  10  40  60  70
Auburn      63  76  64  82  64 /  80  30  20  30  20
Montgomery  64  78  65  85  67 /  70  20  20  30  30
Troy        65  80  66  85  67 /  70  40  20  20  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 10 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Mar 25, 5:04 AM CDT, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
504 AM CDT Thu Mar 25 2021

ALZ011>015-017>050-261315-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
504 AM CDT Thu Mar 25 2021

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

A couple severe storm may occur this morning with a threat of a
couple tornadoes, damaging winds, and hail up to quarter size. This
morning threat is mainly for areas near and west of Interstate 65
through around 11 am.

A significant severe weather event is expected across much of
Central Alabama from around 11 am through midnight. The greatest
threat will be along and northwest of Interstate 59, where strong
tornadoes, damaging winds, and large hail will be possible. The
overall threat gradually decreases to the southeast of there.

A Wind Advisory is in effect from 11 AM through 10 PM for most of
Central Alabama excluding areas generally south of Interstate 85.
Sustained winds will be out of the south around 10 to 20 mph with
occasional gusts up to 40 mph outside of any thunderstorm activity,
especially in higher terrain areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Minor flooding may occur along portions of the Tombigbee and Black
Warrior River Basins this weekend and into early next week.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is expected
on today into this evening.

08

In the hours before

Local storm report, Mar 25, 1:23 PM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
123 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     TORNADO          4 S BESSEMER AIRPORT    33.25N 86.92W
03/25/2021                   SHELBY             AL   OFFICIAL NWS OBS

            CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.

&&

AS
Local storm report, Mar 25, 1:53 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     2 NE HELENA             33.31N 86.82W
03/25/2021                   SHELBY             AL   PUBLIC

            SEVERAL TREES UPROOTED AT THE PELHAM HIGH
            SCHOOL. POSSIBLE TORNADO.

&&
Local storm report, Mar 25, 1:59 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
159 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TORNADO          1 NW HIGHLAND LAKES     33.40N 86.66W
03/25/2021                   SHELBY             AL   TRAINED SPOTTER

            NUMEROUS TREES UPROOTED NEAR HIGHWAY 280 AND
            DOUG BAKER BLVD. TREES BLOCKING HIGHWAY 280.

&&
Local storm report, Mar 25, 2:16 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TORNADO          1 WNW HIGHLAND LAKES    33.40N 86.67W
03/25/2021                   SHELBY             AL   EMERGENCY MNGR

            NUMEROUS STRUCTURES REPORTED DAMAGED IN THE
            EAGLE POINT AND GREYSTONE SUBDIVISIONS.

&&
Local storm report, Mar 25, 2:40 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
240 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     TORNADO          3 SSW NEELY HENRY DAM   33.74N 86.07W
03/25/2021                   CALHOUN            AL   OFFICIAL NWS OBS

            CONFIRMED TORNADO PER TDS OFF OF KBMX RADAR.

&&

AS
Local storm report, Mar 25, 2:44 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
244 PM CDT THU MAR 25 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0107 PM     TORNADO          3 WNW RIVERSIDE         33.62N 86.25W
03/25/2021                   ST. CLAIR          AL   PUBLIC

            NUMEROUS TREES UPROOTED AND POWER LINES
            DOWNED ON OLD COAL CITY ROAD.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 10:58 PM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more24 hr
Mar 25, 1:43 AM CDTSpecial Weather StatementBMXPike47 min
Mar 25, 4:54 AM CDTSpecial Weather StatementBMXLee36 min
Mar 25, 7:45 AM CDTSpecial Weather StatementBMXMarengo45 min
Mar 25, 7:48 AM CDTSpecial Weather StatementBMXTuscaloosa42 min
Mar 25, 8:46 AM CDTSpecial Weather StatementBMXJefferson, Tuscaloosa44 min
Mar 25, 8:53 AM CDTSpecial Weather StatementBMXMarshall22 min
Mar 25, 9:19 AM CDTSpecial Weather StatementBMXBlount41 min
Mar 25, 9:24 AM CDTAreal Flood AdvisoryBMXFayette, Walker, Winston3 hr
Mar 25, 9:28 AM CDTSpecial Weather StatementBMXJefferson47 min
Mar 25, 9:58 AM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair32 min
Mar 25, 10:12 AM CDTAreal Flood AdvisoryBMXBlount, Jefferson3 hr
Mar 25, 10:18 AM CDTSevere Thunderstorm WarningBMXSt. Clair13 min
Mar 25, 10:28 AM CDTSpecial Weather StatementBMXCalhoun, Etowah, St. Clair47 min
Mar 25, 10:53 AM CDTSpecial Weather StatementBMXJefferson, Tuscaloosa, Walker37 min
Mar 25, 11:14 AM CDTSevere Thunderstorm WarningBMXBlount, Jefferson, St. Clair, Walker61 min
Mar 25, 11:19 AM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne15 min
Mar 25, 11:36 AM CDTTornado WarningBMXGreene, Hale54 min
Mar 25, 12:03 PM CDTSevere Thunderstorm WarningBMXBlount, Calhoun, Etowah, Jefferson, St. Clair, Talladega72 min
Mar 25, 12:11 PM CDTTornado WarningBMXBibb, Tuscaloosa64 min
Mar 25, 12:45 PM CDTSpecial Weather StatementBMXCherokee60 min
Mar 25, 12:47 PM CDTFlash Flood WarningBMXCherokee, Etowah6 hr
Mar 25, 12:53 PM CDTTornado Warning EmergencyBMXJefferson, Shelby67 min
Mar 25, 12:54 PM CDTAreal Flood AdvisoryBMXJefferson, St. Clair4 hr
Mar 25, 1:28 PM CDTTornado WarningBMXPickens43 min
Mar 25, 1:46 PM CDTTornado Warning Tornado observedConsiderable damage threatBMXSt. Clair, Shelby, Talladega59 min
Mar 25, 1:57 PM CDTFlash Flood WarningBMXBlount, Jefferson, St. Clair9 hr
Mar 25, 2:23 PM CDTTornado Warning Tornado observedBMXCalhoun67 min
Mar 25, 2:32 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Marion, Pickens, Tuscaloosa and 2 more4 hr
Mar 25, 2:45 PM CDTTornado WarningBMXFayette, Tuscaloosa, Walker15 min
Mar 25, 2:58 PM CDTTornado Warning Tornado observedBMXCherokee, Etowah45 min
Mar 25, 3:35 PM CDTTornado WarningBMXGreene55 min
Mar 25, 3:37 PM CDTTornado WarningBMXSumter53 min
Mar 25, 3:44 PM CDTTornado WarningBMXBlount, Jefferson25 min
Mar 25, 3:59 PM CDTTornado Warning EmergencyBMXGreene, Hale61 min
Mar 25, 4:10 PM CDTTornado Warning Tornado observedBMXHale, Tuscaloosa10 min
Mar 25, 4:27 PM CDTSpecial Weather StatementBMXJefferson33 min
Mar 25, 4:33 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatBMXBibb, Perry57 min
Mar 25, 4:45 PM CDTTornado WarningBMXJefferson18 min
Mar 25, 4:48 PM CDTSpecial Weather StatementBMXWalker27 min
Mar 25, 4:55 PM CDTTornado Warning Tornado observedBMXSt. Clair41 min
Mar 25, 5:05 PM CDTTornado Warning EmergencyTornado observedConsiderable damage threatBMXChilton, Shelby55 min
Mar 25, 5:16 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatBMXBibb29 min
Mar 25, 5:24 PM CDTTornado WarningBMXCalhoun, Etowah28 min
Mar 25, 5:29 PM CDTAreal Flood AdvisoryBMXChilton, Coosa, Shelby, Talladega21 min
Mar 25, 5:50 PM CDTFlash Flood WarningBMXChilton, Coosa, Shelby, Talladega100 min
Mar 25, 5:50 PM CDTTornado Warning EmergencyTornado observedCatastrophic damage threatBMXShelby, Talladega23 min
Mar 25, 6:03 PM CDTSpecial Weather StatementBMXGreene27 min
Mar 25, 6:15 PM CDTSpecial Weather StatementBMXFayette30 min
Mar 25, 6:30 PM CDTAreal Flood WarningBMXCherokee3 days

Nearby

Tornado Warnings in Alabama, 2021Every tornado warning in 2021Tornadoes in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.